Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 25, 2014, 03:06:33 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 650384
  • Total Topics: 49655
  • Online Today: 173
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: I'm scared to death..... please help.  (Read 2162 times)

0 Members and 1 Guest are viewing this topic.

Offline Maggie

  • Member
  • Posts: 56
  • Poz since 1992, member of Aidsmeds 2002
I'm scared to death..... please help.
« on: November 08, 2008, 02:06:48 PM »
I have been on Truvada and Viramune for several years and now have to quit the Truvada due to the beginning of kidney failure from that drug. 

I am to begin taking Isentress, Viramune and Emtriva (the Emtriva is every other day).

What can I expect?

I am scared to death.

~maggie

Offline Miss Philicia

  • Member
  • Posts: 24,522
  • celebrity poster, faker & poser
Re: I'm scared to death..... please help.
« Reply #1 on: November 08, 2008, 02:11:55 PM »
Just because your body had a bad reaction to the viread component in Truvada is no reason to expect reactions to other HIV meds.  Each is different.

I've been on Isentress for a year now and have had zero side effects.  It's been by far the best HIV med I've taken in 15 years on treatment.

I've not been on Viramune since the late 90's but I don't recall anything bad from it.
"Iíve slept with enough men to know that Iím not gay"

Offline Maggie

  • Member
  • Posts: 56
  • Poz since 1992, member of Aidsmeds 2002
Re: I'm scared to death..... please help.
« Reply #2 on: November 08, 2008, 02:25:30 PM »
thank you philly. 

Offline Maggie

  • Member
  • Posts: 56
  • Poz since 1992, member of Aidsmeds 2002
Sorry, it's me again .......... Emtriva
« Reply #3 on: November 08, 2008, 02:26:53 PM »
I've been reading on the internet about the nausea, headache, vomiting and diarrhea with Emtriva.  Is anyone on Emtriva and how did you tolerate it?

Offline Miss Philicia

  • Member
  • Posts: 24,522
  • celebrity poster, faker & poser
Re: Sorry, it's me again .......... Emtriva
« Reply #4 on: November 08, 2008, 02:34:51 PM »
Didn't you just state in your other thread that you've been on Truvada?  Truvada is a combination of Viread and Emtriva, so you've actually been on this med all along.
"Iíve slept with enough men to know that Iím not gay"

Offline Alain

  • Member
  • Posts: 680
  • I am.
Re: I'm scared to death..... please help.
« Reply #5 on: November 08, 2008, 02:37:05 PM »
Truvada is Tenofavir and Emtriva together, so it is probably the Tenofovir that is causing your kidney failure.

Not all medication causes bad side effects.

Are you sure that Emtriva is taken every other day?  I never heard of that one. It is usually one tablet, once a day 200 mg.

Take care, Alain.

Offline Maggie

  • Member
  • Posts: 56
  • Poz since 1992, member of Aidsmeds 2002
Re: Sorry, it's me again .......... Emtriva
« Reply #6 on: November 08, 2008, 02:48:10 PM »
yes philly.

Offline Maggie

  • Member
  • Posts: 56
  • Poz since 1992, member of Aidsmeds 2002
Re: I'm scared to death..... please help.
« Reply #7 on: November 08, 2008, 02:49:14 PM »
Yes Alain, he prescribed Emtriva every other day.  ?

Offline Peter Staley

  • Member
  • Posts: 1,337
  • Founder & Advisory Editor, AIDSmeds.com
    • AIDSmeds.com
Re: I'm scared to death..... please help.
« Reply #8 on: November 08, 2008, 05:26:32 PM »
Maggie -- do not start multiple threads.  I've merged the two threads you started.  Please do not start another thread about your new regimen, or I might have to give you a Time-Out.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.